# SDR AALA202202091341

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 60,737 hours, 35,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT 21 ABC LEFT MOUNT BROKEN, LIGHT INOPERATIVE.  REPLACED END BAY BUMPER / MOUNT AND RE-SECURED THE EMERGENCY LIGHT AT SEAT 21ABC PER AMM 25-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
